Thursday, June 3, 2021
SubscribeStar: Menopause, HRT and the Shot
Q. Dear Lynn, my friend Stephanie died after taking the shot (steph.press). She was a 51-year-old mother of two who died five days after the second "M" shot. She was in menopause and of course a medical expert said that’s why she died. Sounded ridiculous because only being 51 and in menopause doesn't justify having heart attack with blood clots. So my question is, are women on estrogen treatments or HRT (hormone replacement therapy) including birth control pills even more susceptible to problems including death from taking these shots? If that’s the case they need to be warned as unsuspecting women could pass away also. Stop the madness!
Thank you Lynn any insight would be appreciated.
A. To see my response to the above and video discussion, please visit me on SubscribeStar. *If I ever select your question for a SubscribeStar post, and you don't have access, please reach out to me for a copy.
Love and light (and Lots of Gratitude), Lynn
Interested in a Personal Reading, Distance Reiki or Life Coaching Session? Click the tab above for more info or to schedule.